Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 437, NWS Atlanta, GA

October 11, 2006Morgan County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Oct 11, 2006, 9:06 PM EDT for Morgan County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 11, 2006, 9:06 PM EDT (01:06 UTC)
Expired
Oct 11, 2006, 9:30 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Morgan County, GA

The radar

The Robins AFB radar (KJGX), 95 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2006-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 535 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2006-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
535 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1407 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
0.5
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 120108
SVRFFC
GAC211-120130-
/O.NEW.KFFC.SV.W.0437.061012T0106Z-061012T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 PM EDT WED OCT 11 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MORGAN COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 930 PM EDT

* AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 11 MILES
  SOUTHWEST OF BUCKHEAD...MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
PENNINGTON AND GODFREY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3354 8361 3346 8355 3349 8328 3357 8336

$$
1 follow-up statement
000 
WWUS52 KFFC 120122
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
921 PM EDT WED OCT 11 2006

GAC211-120131-
/O.EXP.KFFC.SV.W.0437.000000T0000Z-061012T0130Z/
MORGAN GA-
921 PM EDT WED OCT 11 2006

...THE SEVERE THUNDERSTORM WARNING FOR MORGAN COUNTY EXPIRES AT 930
PM EDT...

AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
BUCKHEAD...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF SOUTHEAST MORGAN COUNTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3354 8361 3346 8355 3349 8328 3357 8336

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 11, 6:30 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Oct 11, 6:30 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT WED OCT 11 2006

.SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT)
COLD FRONT APPROACHING THIS AFTERNOON SHOULD PUSH THROUGH A LARGE
PART OF NORTH AND CENTRAL GEORGIA OVERNIGHT. INSTABILITY IS MARGINAL
OUT AHEAD OF THIS FRONT WITH SCATTERED SHOWERS AND A FEW
THUNDERSTORMS EXPECTED TO PERSIST ALONG AND AHEAD THE FRONT THROUGH
THIS EVENING. THE NEXT SHORTWAVE ROTATING AROUND THE DEEP UPPER LOW
CENTERED OVER THE WESTERN GREAT LAKES SWEEPS INTO THE OHIO VALLEY
THURSDAY EVENING...BRUSHING THE TENNESSEE VALLEY. THIS WILL HELP TO
PUSH A REINFORCING WAVE OF COLD AIR INTO THE STATE. THICKNESS VALUES
INDICATE THAT THIS WILL BE THE COLDEST AIR BY FAR THAT HAS PUSHED
INTO THE STATE SO FAR THIS SEASON. AIRMASS IS PRETTY DRY AS THIS
SHORTWAVE AND FRONT PUSH THROUGH...BUT THERE IS A SLIGHT CHANCE THAT
A SYSTEM THIS VIGOROUS COULD SQUEEZE OUT SOME SHOWERS. WILL KEEP POPS
ISOLATED FOR THURSDAY AFTERNOON AND EVENING. TODAY SHOULD BE THE LAST
DAY WE SEE ABOVE AVERAGE TEMPERATURES...AT LEAST UNTIL SOMETIME OUT
TOWARD DAYS 6 AND 7 IN THE EXTENDED FORECAST.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
VERY DRY AND COOL AIRMASS DOMINATE THE WEEKEND PORTION OF THE
EXTENDED FORECAST PERIOD. SATURDAY MORNING SHOULD SEE AT LEAST A
SCATTERED FROST ACROSS NORTH GEORGIA. NORTHWEST UPPER FLOW...SURFACE
HIGH PRESSURE AND A VERY DRY LOW LEVEL AIRMASS KEEP THE REGION COOL
AND DRY THROUGH THE WEEKEND. CHANCE OF RAIN BACK INTO THE FORECAST
FOR THE BEGINNING OF NEXT WEEK. UPPER FLOW WEAK NORTHWESTERLY
BECOMING SOUTHWESTERLY AS WE MOVE THROUGH THE WEEK. UPPER LOW OVER
THE SOUTHWESTERN U.S. BEGINS LIFTING NORTHEASTWARD AS IT MOVES OUT
ONTO THE PLAINS. TEMPERATURES WILL BE MODERATING THROUGH THE PERIOD...
APPROACHING SEASONAL NORMALS FOR THE MONTH.

&&

.AVIATION...
LINE OF SHOWERS/THUNDERSTORMS EXTENDING FROM EASTERN TENNESSEE INTO NORTHWEST
GEORGIA AND EASTERN ALABAMA AHEAD OF COLD FRONT MAKING ITS WAY
ACROSS WESTERN TENNESSEE/EASTERN MISSISSIPPI. WILL HAVE TO MAKE LAST
MINUTE DECISION BASED ON RADAR...BUT MAY HAVE TO CARRY TEMPO
THUNDER FOR AN HOUR OR SO INTO NEW TAF PD FOR ATL METRO TAF SITES.
ELSEWHERE...PLAN TO STAY WITH VCSH/VCTS FOR NOW. OTHERWISE...VFR
CONDITIONS EXPECTED OUTSIDE OF PRECIP AREAS THIS EVENING. SHOULD SEE
CIGS LOWER INTO LOWER VFR-MVFR RANGE AS FRONT APPROACHES GENERALLY
03Z TO 05Z ATL METRO TO CSG...THEN 05Z TO 07Z AHN AND MCN...BUT LOOK
FOR LOWER CLOUDS TO ERODE BEFORE DAYBREAK. SOUTHWEST TO WEST WINDS
10 TO 15 KTS THIS EVENING...BECOMING NORTHWEST GENERALLY AFTER 06Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          56  77  47  63 /  30  10  20  10
ATLANTA         58  72  46  60 /  30  10  20  10
BLAIRSVILLE     51  69  40  58 /  40  20  20   5
CARTERSVILLE    52  71  41  62 /  30  20  20   5
COLUMBUS        59  79  52  66 /  20  10  20  10
GAINESVILLE     58  73  44  61 /  40  10  20   5
MACON           60  80  50  66 /  20   5  10  10
ROME            55  70  44  62 /  30  20  20   5
PEACHTREE CITY  55  74  46  62 /  20  10  20  10
VIDALIA         61  80  56  71 /  20   5  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Oct 11, 11:00 AM EDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT WED OCT 11 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1100 AM EDT WED OCT 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA
LATE THIS AFTERNOON AND TONIGHT.

.SYNOPSIS...
A WEAK COLD FRONT ALONG THE MISSISSIPPI RIVER VALLEY AROUND MIDDAY
WILL CONTINUE MOVING RAPIDLY EAST THIS AFTERNOON. THE FRONT WILL
ENTER NORTHWEST GEORGIA EARLY THIS EVENING WITH SCATTERED SHOWERS
AND ISOLATED THUNDERSTORMS AHEAD AND ALONG THE FRONT. THE FRONT WILL
CONTINUE TO SWEEP THROUGH NORTH AND CENTRAL GEORGIA TONIGHT WITH THE
SHOWERS AND THUNDERSTORMS ENDING AFTER MIDNIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH THE ISOLATED THUNDERSTORMS WILL BE CLOUD
TO GROUND LIGHTNING STRIKES AND GUSTY WINDS UP TO 40 MPH IN THE
STRONGER STORMS.

.DISCUSSION...
MOST OF THE UPPER LEVEL DYNAMICS AND STRONGEST INSTABILITY INDICES
WILL STAY NORTH AND NORTHEAST OF GEORGIA. CAPES GENERALLY RANGING
FROM 400 TO 600 AND LIFTED INDICES OF MINUS 2 AHEAD AND ALONG THE
FRONT WILL PRODUCE ISOLATED THUNDERSTORMS LATE THIS AFTERNOON AND
TONIGHT ACROSS NORTH AND CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. OTHERWISE NO HAZARDOUS
WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT..

16

In the hours before

Special weather statement, Oct 11, 7:22 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 PM EDT WED OCT 11 2006

GAZ015-016-023-024-112355-
722 PM EDT WED OCT 11 2006

...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL AND 40 MPH WINDS IN
BANKS...HALL...LUMPKIN AND WHITE COUNTIES UNTIL 755 PM EDT...

AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR CLEVELAND TO
JUST WEST OF GAINESVILLE...AND MOVING EAST AT 35 MPH.

WIND GUSTS OF 40 MPH AND PEAS SIZE HAIL ARE LIKELY AS THESE STORMS
MOVE ACROSS EAST LUMPKIN...WHITE...HALL... AND BANKS COUNTIES
THROUGH 755 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE CLEVELAND...CLERMONT...MURRAYVILLE...LULA...AND GAINESVILLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD SEEK A SAFE SHELTER UNTIL
THE STORMS HAVE PASSED.
Special weather statement, Oct 11, 7:30 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
730 PM EDT WED OCT 11 2006

GAZ066-078-120015-
730 PM EDT WED OCT 11 2006

...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL AND 40 MPH WINDS IN
HARRIS AND TROUP COUNTIES UNTIL 815 PM EDT...

AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM JUST SOUTHWEST OF LA
GRANGE TO WEST POINT AND 50 MILES WEST OF HAMILTON...AND MOVING EAST
AT 25 MPH.

WIND GUSTS OF 40 MPH AND PEA SIZE HAIL ARE LIKELY AS THESE STORMS
MOVE ACROSS PORTIONS OF HARRIS AND TROUP COUNTIES THROUGH 815 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WEST
POINT...LONG CANE...ABBOTTSFORD...LA GRANGE...JONES CROSSROADS...
WHITESVILLE...LOUISE...MULBERRY GROVE AND HOGANSVILLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD SEEK A SAFE SHELTER UNTIL
THE STORMS HAVE PASSED.
Special weather statement, Oct 11, 8:32 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
832 PM EDT WED OCT 11 2006

GAZ079-120100-
832 PM EDT WED OCT 11 2006

...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL AND 40 MPH WINDS IN
TALBOT COUNTY UNTIL 900 PM EDT...

AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM NEAR FLINT HILL TO JUST WEST OF
TALBOTTON...TO 5 MILES WEST OF GENEVA...AND MOVING EAST AT 30 MPH.

WIND GUSTS OF 45 MPH AND SMALL HAIL ARE LIKELY AS THIS STORM MOVES
ACROSS TALBOT COUNTY THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE FLINT HILL...WOODLAND...TALBOTTON...PLEASANT
HILL...GENEVA...JUNCTION CITY AND PRATTSBURG.

PERSONS IN THE PATH OF THESE STORMS SHOULD SEEK A SAFE SHELTER UNTIL
THE STORMS HAVE PASSED.
Local storm report, Oct 11, 8:53 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT WED OCT 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             BUCHANAN                33.80N 85.18W
10/11/2006  E0.75 INCH       HARALSON           GA   LAW ENFORCEMENT

            DIME TO PENNY SIZED HAIL.

0615 PM     TSTM WND DMG     BUCHANAN                33.80N 85.18W
10/11/2006                   HARALSON           GA   LAW ENFORCEMENT

            TWO TREES DOWN...ONE FELL ON POWER LINES KNOCKING THEM
            DOWN.

0700 PM     FUNNEL CLOUD     DOUGLASVILLE            33.75N 84.75W
10/11/2006                   DOUGLAS            GA   TRAINED SPOTTER

            REPORTED ON THORNTON ROAD SOUTH OF 1-20.

0700 PM     TSTM WND DMG     DOUGLASVILLE            33.75N 84.75W
10/11/2006                   DOUGLAS            GA   LAW ENFORCEMENT

            TWO TREES DOWN...TWO POWERLINES DOWN AS WELL.

0715 PM     TSTM WND DMG     3 S MABLETON            33.77N 84.56W
10/11/2006                   COBB               GA   LAW ENFORCEMENT

            TWO POWERLINES DOWN ON COBB/DOUGLAS COUNTY LINE. TIME
            ESTIMATED.

0730 PM     FUNNEL CLOUD     ATLANTA                 33.76N 84.42W
10/11/2006                   FULTON             GA   LAW ENFORCEMENT

            REPORTED ON FULTON INDUSTRIAL.

0730 PM     TSTM WND DMG     ATLANTA                 33.76N 84.42W
10/11/2006                   FULTON             GA   LAW ENFORCEMENT

            TREE DOWN ON SIMPSON ROAD.

&&

TDP
Special weather statement, Oct 11, 8:56 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
856 PM EDT WED OCT 11 2006

GAZ049-059-120130-
856 PM EDT WED OCT 11 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN
JASPER AND MORGAN COUNTIES UNTIL 930 PM EDT...

AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FARRAR...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS JASPER AND
MORGAN COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE FARRAR...PENNINGTON...SHADY DALE AND GODFREY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Oct 11, 8:58 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
858 PM EDT WED OCT 11 2006

GAZ080-091-120130-
858 PM EDT WED OCT 11 2006

...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL AND 35 MPH WINDS IN
TAYLOR AND NORTH MARION COUNTIES UNTIL 930 PM EDT...

AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM JUST WEST OF WESLEY
TO 5 MILES NORTHWEST OF OAKLAND...AND MOVING EAST AT 30 MPH.

WIND GUSTS OF 35 MPH AND PEAS SIZE HAIL ARE POSSIBLE AS THESE STORMS
MOVE ACROSS TAYLOR AND NORTH MARION COUNTIES THROUGH 930 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WESLEY...
HOWARD...MAUK...BUTLER...CHARING AND RUPERT.

PERSONS IN THE PATH OF THESE STORMS SHOULD SEEK A SAFE SHELTER UNTIL
THE STORMS HAVE PASSED.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 8:12 PM EDTSevere Thunderstorm WarningFFCHarris33 min
Oct 11, 9:06 PM EDTSevere Thunderstorm WarningFFCTaylor24 min
Oct 11, 9:35 PM EDTSevere Thunderstorm WarningFFCGreene25 min
Oct 11, 9:59 PM EDTSevere Thunderstorm WarningFFCChattahoochee16 min
Oct 11, 10:14 PM EDTSevere Thunderstorm WarningFFCWarren31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.